# SDR SWAA2024112752171

- Difficulty date: October 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE OF ACCESS PANEL 561BB ON TRAILING EDGE AT LT WING 2024-672178<[01] TOOL USED: CALIPER PN: 500-197-30; SN: B20189443; DUE DATE: 06-MAR-25.;[02] TOOL USED: HOT BONDER PN: HCS9200B; SN: 18165044; DUE DATE: 11-APR-25;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 25/JAN/25.;[04] TOOL USED:SCALE P/N: CR5200; S/N: 8342514499; DUE DATE: 17-FEB-25.;[05] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[06] TOOL USED HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238 ; DUE DATE: 10-SEP-25;[07] TOOL USED: MULTIMETER P/N: FLUKE 1587 ; S/N: 31980129 ; DUE DATE: 13-MAR-25.;[08] REPAIRED ACCESS PANEL 561BB ON TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] TASK COMPLETED.
